MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER

STERIS CORPORATION - MONTGOMERY HARMONYAIR MONITOR CARRIER
Model Number Monitor Carrier
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair monitor carrier and found the unit to be operating according to specification.No repairs were required, and the unit was returned to service.A steris account manager was informed of the reported event and stated that the procedure room is compact with low ceilings.It is likely that due to the lack of space, employees may have inadvertently bumped the spring arm into other pieces of equipment or other objects in the room resulting in the end cover detachment.The harmonyair monitor carrier operator manual states (1), "warning - personal injury and/or equipment damage hazard: use of this equipment adjacent to other equipment should be avoided due to risk of improper operation of the powered device.Observe equipment used adjacent to this equipment for proper operation prior to use." the account manager counseled user facility personnel on the proper use and operation of the harmonyair monitor carrier specifically on the importance of not bumping the unit into other pieces of equipment in the room.A three-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure the end cover to their harmonyair monitor carrier detached from the spring arm, making contact with the side of an employee's face, resulting in an injury (laceration).Medical treatment was sought and administered.No report of procedure delay.

Brand Name
HARMONYAIR MONITOR CARRIER
Common Device Name
MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16466731
Report Number1043572-2023-00054
Device Sequence Number7774835
Product Code FQO
UDI-Device Identifier00724995153380
UDI-Public00724995153380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMonitor Carrier
Device Catalogue NumberHCLP120004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown